Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Quadratic forms for the 1-D semilinear Schrödinger equation

Authors: Carlos E. Kenig, Gustavo Ponce and Luis Vega
Journal: Trans. Amer. Math. Soc. 348 (1996), 3323-3353
MSC (1991): Primary 35K22; Secondary 35P05
MathSciNet review: 1357398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with 1-D quadratic semilinear
Schrödinger equations. We study local well posedness in classical Sobolev space $H^s$ of the associated initial value problem and periodic boundary value problem. Our main interest is to obtain the lowest value of $s$ which guarantees the desired local well posedness result. We prove that at least for the quadratic cases these values are negative and depend on the structure of the nonlinearity considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35K22, 35P05

Retrieve articles in all journals with MSC (1991): 35K22, 35P05

Additional Information

Carlos E. Kenig
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637

Gustavo Ponce
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106

Luis Vega
Affiliation: Departamento de Matematicas, Universidad del Pais Vasco, Apartado 644, 48080 Bilbao, Spain

PII: S 0002-9947(96)01645-5
Keywords: Schrödinger equation, bilinear estimates, well-posedness
Received by editor(s): May 17, 1995
Additional Notes: C. E. Kenig and G. Ponce were supported by NSF grants. L. Vega was supported by a DGICYT grant.
Article copyright: © Copyright 1996 American Mathematical Society